# SDR CALA2012040900243

- Difficulty date: April 6, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 44,570 hours, 15,691 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A52136
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM ANGLE HAS LIGHT CORROSION ON UPPER SURFACE BS 270 LBL 6 TO RBL 12.  REPAIRED IAW ECRA-5321 -01566.
